# SDR AALA961369

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N847AA
- Make and model: Boeing 727223
- Aircraft serial: 20988
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 930
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN BELT FRAME AT STATION 930 BETWEEN STRINGER 13-12.  STOP DRILLED CRACK AND INSTALLED REPAIR DOUBLER PER SRM 53-10-4 FIG 2 PAGE 11.  (M)
